Couldn't find what you looking for?

TRY OUR SEARCH!

I need some answer quick. So my girlfriend and i had unprotected sex a couple weeks back and i might of pre cam inside her so i got worry. So i told her to take morning after pill ( she took it 5days before she suppose to get her period). She got her period on June 3rd ( thats the day she suppose to have it) and her period had lasted for 6days and finaly stop today June 9th. She is also Anemic which wasnt good at all. Now she still have symptoms of morning after pill such as Dizziness, Satigue, Tired all the time, Tummy ache in the upper part of her stomach. Is she going to be fine?? or should is she required to go to the doctor? Please help thank you.

Loading...

I commend you for caring as much as you do...you seem to be a good man

All of the symptoms you describe are normal after taking the MAP...its not "easy" on your body by any means - then again, neither is pregnancy
Which is why i STRONGLY recommend and support all sexually active girls who do not wish to become pregnant to get on the regular BCP (birth control pill) It is MUCH easier on her body, it is over 99% effective against pregnancy (more than the MAP) and because it preventspregnancy "scares" it makes sex that much better

If your gf is feeling that bad informing her doc wouldnt hurt but theres not much he can do either...it all should get better w/time iy possiable shes coming down a virus too
Good luck
Reply

Loading...